# SDR A6WA200100035

- Difficulty date: May 20, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- Aircraft time: 16,633 hours, 18,911 cycles
- Engine: Lyc ALF502*
- Engine time: 25,103 hours, 35,983 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 216035041
- Part serial: XRC523
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 7,365 hours, 9,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE AUTO SHUTDOWN GROUND PERSONNEL NOTICED FLAMES COMING OUT OF TAIL PIPE PILOT FIRED BOTH FIRE BOTTLES.  MAINTENANCE REMOVED AND REPLACED BLEED BAND ACTUATOR.
